Notes on the description of join-distributive lattices by permutations

dc.contributor.authorAdaricheva, Kira
dc.contributor.authorCz´edli, G´abor
dc.contributor.institutionSchool of Sciences and Humanities
dc.date.accessioned2016-02-09T09:29:33Z
dc.date.available2016-02-09T09:29:33Z
dc.date.issued2012
dc.description.abstractLet L be a join-distributive lattice with length n and width (Ji L) k. There are two ways to describe L by k − 1 permutations acting on an n-element set: a combinatorial way given by P.H. Edelman and R. E. Jamison in 1985 and a recent lattice theoretical way of the second author. We prove that these two approaches are equivalent. Also, we characterize join-distributive lattices by trajectories
dc.identifier.citationAdaricheva, K., & Czédli, G. (2014). Note on the description of join-distributive lattices by permutations. Algebra universalis, 72(2), 155-162.
dc.identifier.urihttp://nur.nu.edu.kz/handle/123456789/1213
dc.language.isoen
dc.rightsAttribution-NonCommercial-ShareAlike 3.0 United States
dc.sourceAlgebra universalis, 72(2), pages 155-162.
dc.subjectmathematics
dc.subjectjoin-distributive lattices
dc.titleNotes on the description of join-distributive lattices by permutations
dc.typeArticle

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
1210.3376.pdf
Size:
177.1 KB
Format:
Adobe Portable Document Format
Description:

Collections